skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Nonspherically Symmetric Collapse in Asymptotically AdS Spacetimes

Authors:
; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1407442
Grant/Contract Number:  
SC0008132
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 119 Journal Issue: 19; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Bantilan, Hans, Figueras, Pau, Kunesch, Markus, and Romatschke, Paul. Nonspherically Symmetric Collapse in Asymptotically AdS Spacetimes. United States: N. p., 2017. Web. doi:10.1103/PhysRevLett.119.191103.
Bantilan, Hans, Figueras, Pau, Kunesch, Markus, & Romatschke, Paul. Nonspherically Symmetric Collapse in Asymptotically AdS Spacetimes. United States. doi:10.1103/PhysRevLett.119.191103.
Bantilan, Hans, Figueras, Pau, Kunesch, Markus, and Romatschke, Paul. Mon . "Nonspherically Symmetric Collapse in Asymptotically AdS Spacetimes". United States. doi:10.1103/PhysRevLett.119.191103.
@article{osti_1407442,
title = {Nonspherically Symmetric Collapse in Asymptotically AdS Spacetimes},
author = {Bantilan, Hans and Figueras, Pau and Kunesch, Markus and Romatschke, Paul},
abstractNote = {},
doi = {10.1103/PhysRevLett.119.191103},
journal = {Physical Review Letters},
number = 19,
volume = 119,
place = {United States},
year = {2017},
month = {11}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevLett.119.191103

Citation Metrics:
Cited by: 3 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Simulation of asymptotically AdS 5 spacetimes with a generalized harmonic evolution scheme
journal, April 2012


Globally Regular Instability of 3-Dimensional Anti–De Sitter Spacetime
journal, July 2013


Gravitational collapse in 2+1 dimensional AdS spacetime
journal, November 2000


Decay Properties of Klein-Gordon Fields on Kerr-AdS Spacetimes
journal, July 2013

  • Holzegel, Gustav; Smulevici, Jacques
  • Communications on Pure and Applied Mathematics, Vol. 66, Issue 11
  • DOI: 10.1002/cpa.21470

Weakly Turbulent Instability of Anti–de Sitter Spacetime
journal, July 2011


On the existence ofn-geodesically complete or future complete solutions of Einstein's field equations with smooth asymptotic structure
journal, December 1986

  • Friedrich, Helmut
  • Communications in Mathematical Physics, Vol. 107, Issue 4
  • DOI: 10.1007/BF01205488

The formation of black holes and singularities in spherically symmetric gravitational collapse
journal, April 1991

  • Christodoulou, Demetrios
  • Communications on Pure and Applied Mathematics, Vol. 44, Issue 3
  • DOI: 10.1002/cpa.3160440305

“Golden Oldie”: Gravitational Collapse: The Role of General Relativity
journal, July 2002


Simulation of Black Hole Collisions in Asymptotically Anti–de Sitter Spacetimes
journal, February 2015


The nature of the primaries of horizontal air showers
journal, February 1969


Gauge theory correlators from non-critical string theory
journal, May 1998


Geons and the instability of anti-de Sitter spacetime
journal, January 2015


Numerical relativity using a generalized harmonic decomposition
journal, January 2005


On the formation of trapped surfaces
journal, January 2012


Nonlinear collapse in the semilinear wave equation in AdS space
journal, April 2013


Einstein equations and conformal structure: Existence of anti-de Sitter-type space-times
journal, October 1995


The large $N$ limit of superconformal field theories and supergravity
journal, January 1998


Collapse and Nonlinear Instability of AdS Space with Angular Momentum
journal, November 2017


Anti de Sitter space and holography
journal, January 1998


Holographic Thermalization, Stability of Anti–de Sitter Space, and the Fermi-Pasta-Ulam Paradox
journal, August 2014


On the nonlinear stability of asymptotically anti-de Sitter solutions
journal, November 2012


AdS nonlinear instability: moving beyond spherical symmetry
journal, November 2016


A mathematical theory of gravitational collapse
journal, December 1987

  • Christodoulou, Demetrios
  • Communications in Mathematical Physics, Vol. 109, Issue 4
  • DOI: 10.1007/BF01208960

A fully anisotropic mechanism for formation of trapped surfaces in vacuum
journal, January 2014

  • Klainerman, Sergiu; Luk, Jonathan; Rodnianski, Igor
  • Inventiones mathematicae, Vol. 198, Issue 1
  • DOI: 10.1007/s00222-013-0496-6

Scalar collapse in AdS spacetimes
journal, December 2012


On the uniqueness and global dynamics of AdS spacetimes
journal, October 2006


Gravitational geons in asymptotically anti-de Sitter spacetimes
journal, May 2017

  • Martinon, Grégoire; Fodor, Gyula; Grandclément, Philippe
  • Classical and Quantum Gravity, Vol. 34, Issue 12
  • DOI: 10.1088/1361-6382/aa6f48

A Stress Tensor for Anti-de Sitter Gravity
journal, December 1999

  • Balasubramanian, Vijay; Kraus, Per
  • Communications in Mathematical Physics, Vol. 208, Issue 2
  • DOI: 10.1007/s002200050764

Time-Periodic Solutions in an Einstein AdS–Massless-Scalar-Field System
journal, August 2013


Universality and scaling in gravitational collapse of a massless scalar field
journal, January 1993


Quasilocal energy and conserved charges derived from the gravitational action
journal, February 1993


Critical collapse of a rotating scalar field in 2 + 1 dimensions
journal, April 2017